# SDR ASAA2013072495680

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 22,853 hours, 6,946 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: L0HP
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 37,571 hours, 14,270 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SPOKING ON BOTH LT & RT NDS.  NOTE RADAR OPERATED NORMALLY FOR ABOUT FOUR HOURS, THEN BEGAN TO SPOKE.  ACFT GROUNDED.  REPLACED WEATHER RADAR R/T IAW AMM REF 34-43-41-000-801/34-43-41-400-801.  OPS CHECKED GOOD IAW AMM REF 34-43-00-710-802-001.
